MathSciNet Relay Station
MathSciNet bibliographic data
MR2262184 (2007d:93108) 93D21 (34K20 93B35 93C23)
Lien, Chang-Hua Non-fragile guaranteed cost control for uncertain neutral dynamic systems with time-varying delays in state and control input. Chaos Solitons Fractals 31 (2007), no. 4, 889–899.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement